Norco (Hydrcodone) is a widely prescribed narcotic pain reliever. The narcotic component however makes it susceptible to abuse and addiction could be a problematic symptom for those who lean towards drug abuse. At time however, Norco addiction may look similar to increasing and uncontrollable pain or mental instability making it difficult to detect.
Prescribing doctors carefully monitor Norco abuse signs in patients which may be manifested by repeated complaints of stolen or lost prescriptions, finishing prescriptions at faster than normal rates and tendency for doctor shopping.
Common Signs of Addiction to Norco
Some common Norco addiction signs that may be detected by friends, family or colleagues:
- Dishonesty - tendency to steal, lie and hide actions
- Seclusion - tendency to spend time alone and not interact with others
- Social behavior - tendency to change social circles from old friends to new
- Funds - Erratic lack or loss of funds around the house
- Moods - tendency to have erratic mood swings and behavior shifts
Some common Norco addiction signs that may be detected by healthcare providers:
- Prescription loss - repeated and continuous reports of having lost the prescription, or stolen prescriptions
- Prescription completion - finishing the prescription much earlier than it is intended or requesting one for a vacation
- Doctor shopping - continuously changing doctors in order to get more amounts of Norco than is advisable
- Favored drug request - continuous request for specific drug while refusing alternatives
Physical symptoms of Norco addiction are very similar to symptoms of Norco dependency from long term usage of the drug either through legitimate or illegal use. This makes addiction impossible to detect at the outset.
Is It Really Addiction?
Norco addiction is often similar to symptoms of increasing or uncontrollable pain as well as mental illness. For people whose usual doses are not effective in controlling pain may take more than the recommended doses for relief or show symptoms similar to addiction. This may be a legitimate cause for worry but there are many who have used increasing pain as an excuse to keep up their addiction. If the pain is really not being controlled consult your doctor immediately instead of trying to alter doses yourself.